Volume 6, Issue 2
Asymptotic Expansions of the Cubic Spline Collocation Solution for Second-Order Ordinary Differential Equations

You-qian Huang & Guo-qiang Han

DOI:

J. Comp. Math., 6 (1988), pp. 156-163

Published online: 1988-06

Preview Full PDF 0 648
Export citation
  • Abstract

In this paper, we consider the following problem $\left\{\begin{array}{cc} u"(x)=f(x,u(x),u'(x)), a\leq x\leq b,\\u(a)=u(b)=0,\end{array}\right.$ and obtain the theorem.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-6-156, author = {}, title = {Asymptotic Expansions of the Cubic Spline Collocation Solution for Second-Order Ordinary Differential Equations}, journal = {Journal of Computational Mathematics}, year = {1988}, volume = {6}, number = {2}, pages = {156--163}, abstract = { In this paper, we consider the following problem $\left\{\begin{array}{cc} u"(x)=f(x,u(x),u'(x)), a\leq x\leq b,\\u(a)=u(b)=0,\end{array}\right.$ and obtain the theorem. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9507.html} }
TY - JOUR T1 - Asymptotic Expansions of the Cubic Spline Collocation Solution for Second-Order Ordinary Differential Equations JO - Journal of Computational Mathematics VL - 2 SP - 156 EP - 163 PY - 1988 DA - 1988/06 SN - 6 DO - http://dor.org/ UR - https://global-sci.org/intro/jcm/9507.html KW - AB - In this paper, we consider the following problem $\left\{\begin{array}{cc} u"(x)=f(x,u(x),u'(x)), a\leq x\leq b,\\u(a)=u(b)=0,\end{array}\right.$ and obtain the theorem.
You-qian Huang & Guo-qiang Han. (1970). Asymptotic Expansions of the Cubic Spline Collocation Solution for Second-Order Ordinary Differential Equations. Journal of Computational Mathematics. 6 (2). 156-163. doi:
Copy to clipboard
The citation has been copied to your clipboard